# SDR SIMA20140529005

- Difficulty date: May 29, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 35,400 hours, 32,535 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Message
- Condition: False Indication
- Location: Oil Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE OIL PRESSURE HIGH DURING TAKEOFF AT 114 PSI.  GROUND RAN NR 1 ENGINE IAW MM 72-00-00-700-801.  NO DEFECTS NOTED OIL PRESSURE IN LIMITS.
